# SDR FFS2006F00005

- Difficulty date: May 6, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N3516A
- Make and model: Piper PA-31-350
- Aircraft serial: 317952106
- Engine: Lyc TIO540*
- System (JASC): 7603 · Power Lever
- Part: Ball Joint
- Part number: 5417500
- Part serial: BL103
- Condition: Loose
- Location: Servo End
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR: 120928) UPON ATTEMPT TO LAND, LT ENGINE WOULD NOT GO TO IDLE.  REINSTALLED THROTTLE CABLE ROD END ON TO ARM BALL, AND REINSTALLED SAFETY CLIP.  (K)
